# SDR SWAA2025012178194

- Difficulty date: December 16, 2024
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N8518R
- Make and model: Boeing 737-8H4
- Aircraft serial: 63593
- Aircraft time: 26,817 hours, 13,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT L7-014: FWD CARGO FLOOR PANEL 120CF HAS CORROSION AT FASTENER HOLES<[01] VERIFIED CORROSION AROUND SEVERAL FASTENER HOLES IAW SRM 53-00-53-1A-1. VERIFIED MATERIAL IAW SRM 53-60-53-01-1. 2024-T3 .071. A TAG A274684. CONTINUED FLOOR PANEL 120CF FABRICATION IAW AMM 25-52-01-201-801 STEP 1. F. COMPLETED. TREATED FLOOR PANEL 120CF IAW AMM 51-21-41-701. PRIMED FLOOR PANEL IAW AMM 51-21-72-370-804;[02] N/A;[03] AUDIT C/W
